# SDR IPXA2015051489084

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 89,196 hours, 15,196 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING INBD FLAP, MID FLAP, UPPER SKIN PANEL HAS DAMAGE. HONEYCOMB AND DELAMINATION AT OTBD EDGE. 10" X 16" REPAIR IAW EO B747-5750-57461-A.
